MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006900
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the console displayed errors 253 and 273.The procedure was not completed due to this event.This event is being reported for aborted/cancelled procedure with a patient whose sedation status was unknown.
 
Additional Manufacturer Narrative
The console was evaluated by a field service engineer (fse) at the customer's site.During functional evaluation of the console, the reported errors could not be confirmed.Analysis did identify that the hr mirror path 3 was not working as expected.The fse replaced, adjusted and tested the mirror path, restoring console's functionality.A conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20103910
Report Number2124215-2024-54275
Device Sequence Number18253233
Product Code GEX
UDI-Device Identifier07290109145402
UDI-Public07290109145402
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006900
Device Catalogue NumberGA-0006900
Device Lot Number0000000070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date08/29/2024
Supplement Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown